# SDR AALA2009040800731

- Difficulty date: April 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 52,551 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  ESCAPE PATH LIGHTING AT SEAT 15D INOPERATIVE. REPLACED LAMP FOR ESCAPE PATH LIGHTING AT SEAT 15D.
